I itch at night when I take my percocet. There no rash I am just itchy. When I started taking it, I didn't have that problem, it developed. See if you've changed any meds. Hope I have helped.
Thanks Candace, Frank, and Denise. It actually makes sense because the doctor just increased my pain meds. It has codeine in it. Denise I'll check out the cream too. I wonder if benedryl would help? Only other option is not to take the pain meds but that would be a problem all itself. I just wish we could find somthing that worked that didn't have side effects.With my lung problems I have to be so carful about the antihistamines too.
thx again carol
Lynnwood, Co-Moderator: Lupus ForumSLE(’00), Sjogren's Syndrome, SAD, Depression, Herpes Simplex 1Piroxicam, Plaquenil, Cellcept, Prednisone, Trazodone, Fosamax, Wellbrutrin SR, ValtrexLinks: DIAGNOSING LUPUS(4of11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions
okie,I notice you're taking 800 mg of Plaquenil a day. Plaquenil will cause itching and it can also make your skin so dry that it cracks. If the cracking skin happens they'll probably take you off the Plaquenil. There is an over the pharmacy counter lotion for VERY dry skin. It's about $18.00 a bottle and it works well with the itching that comes along with Plaquenil. Also, I've found that Oil of Olay's skin conditioner that you use in the shower helps me keep the itching away. Hope you can find something that helps you. Good luck!